# SDR 99ZZZX3330

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N307EW
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000323
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Reservoir Assy
- Part number: 99121033
- Condition: Corroded
- Location: Hydraulic Sys
- Part time: 218 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE RESERVOIR DURING HYDROSTAT TESTING AND INSPECTION.
